| Model Number |
WA47506S |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the hook electrode came off and fell into the patient¿s body during a therapeutic gynecologic transcervical resection in saline (tcris) procedure.The fallen part was retrieved, and a replacement device was used to complete the procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
E1: establishment name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Updated fields: h6, h11.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.